Open Access

About positivity of Fock inner product of a certain Wick algebras


Full Text

Coming Soon.





Article Information

TitleAbout positivity of Fock inner product of a certain Wick algebras
SourceMethods Funct. Anal. Topology, Vol. 5 (1999), no. 1, 88-94
MathSciNet MR1771252
CopyrightThe Author(s) 1999 (CC BY-SA)

Citation Example

D. P. Proskurin, About positivity of Fock inner product of a certain Wick algebras, Methods Funct. Anal. Topology 5 (1999), no. 1, 88-94.


BibTex

@article {MFAT89,
    AUTHOR = {Proskurin, D. P.},
     TITLE = {About  positivity  of  Fock  inner  product  of  a  certain  Wick  algebras},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {5},
      YEAR = {1999},
    NUMBER = {1},
     PAGES = {88-94},
      ISSN = {1029-3531},
       URL = {http://mfat.imath.kiev.ua/article/?id=89},
}


Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar


Export article

Save to Mendeley


All Issues